# SDR DHL2006782001

- Difficulty date: March 22, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N782DH
- Make and model: Boeing 727227
- Aircraft serial: 21998
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 062
- Condition: Low
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS DIM.  REMOVED AND REPLACED BATT, OPS CK GOOD IAW M/M 33-50-101 P/N MISC-062.
